Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-9  
 Basket 
Weak solutions for a stochastic mean curvature flow of two-dimensional graphs
Authors: Hofmanová, M.; Röger, M.; Renesse, M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Probability Theory and Related Fields
Volume: 168
Issue / Number: 1/2
Start Page: 373
End Page: 408
Document Type: Article
ID: 741543.0
A phase field model for the optimization of the Willmore energy in the class of connected surface
Authors: Dondl, P. W.; Mugnai, L.; Röger, M.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 46
Issue / Number: 2
Start Page: 1610
End Page: 1632
Document Type: Article
ID: 708508.0
Confined elastic curves
Authors: Dondl, P. W.; Mugnai, L.; Röger, M.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: SIAM Journal on Applied Mathematics
Volume: 71
Issue / Number: 6
Start Page: 2205
End Page: 2226
Document Type: Article
ID: 587772.0
Existence of weak solutions for a non-classical sharp interface model for a two-phase flow of viscous, incompressible fluids
Authors: Abels, H.; Röger, M.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Annales de l'Institut Henri Poincaré / C
Volume: 26
Issue / Number: 6
Start Page: 2403
End Page: 2424
Document Type: Article
ID: 463667.0
Convergence of phase-field approximations to the Gibbs-Thomson law
Authors: Röger, M.; Tonegawa, Y.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 32
Issue / Number: 1
Start Page: 111
End Page: 136
Document Type: Article
ID: 402108.0
Sobolev regularity and an enhanced Jensen inequality
Authors: Peletier, M. A.; Planqué, R.; Röger, M.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Annali della Scuola Normale Superiore di Pisa, Classe di Scienze
Volume: 6
Start Page: 499
End Page: 510
Document Type: Article
ID: 402102.0
The Allen-Cahn Action functional in higher dimensions
Authors: Röger, M.; Mugnai, L.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Interfaces and Free Boundaries
Volume: 10
Issue / Number: 1
Start Page: 45
End Page: 78
Document Type: Article
ID: 402109.0
Travelling-wave analysis of a model describing tissue degradation by bacteria
Authors: Hilhorst, D.; King, J. R.; Röger, M.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: European Journal of Applied Mathematics
Volume: 18
Issue / Number: 5
Start Page: 583
End Page: 605
Document Type: Article
ID: 346358.0
Travelling-wave analysis of a model describing tissue degradation by bacteria
Authors: Hilhorst, D.; King, J. R.; Röger, M.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: European Journal of Applied Mathematics
Volume: 18
Issue / Number: 5
Start Page: 583
End Page: 605
Document Type: Article
ID: 401966.0
Entries: 1-9  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.